# SDR REXA2017101101084

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 27,677 hours, 25,746 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Condition: Dirty
- Location: Control Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY BUTTON LIGHT ON THE PA PANEL FOUND INOPERATIVE.  CLEANED EMERGENCY SWITCH AND RESEATED.  PERFORMED AN OPS TEST OF INTERPHONE CONTROL UNIT,  ALL CHECKED OK IAW CMM 23-30-07, AND AMM 23-31-07.
